MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR KIT CONTAINING CC1.P1 AND THE IP2 INTRODUCER; LICOX BOLTS CATHETERS & KITS

INTEGRA LIFESCIENCES SWITZERLAND SAR KIT CONTAINING CC1.P1 AND THE IP2 INTRODUCER; LICOX BOLTS CATHETERS & KITS
Catalog Number IP2P
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This report is 3 of 3 for the 1st licox probe implanted, and is linked to mfg report numbers 3006697299-2024-00118 and 3013886523-2024-00243: a facility reported that after implantation involving the "kit containing cc1.P1 and the ip2 introducer (ip2p)", the value remained low at 1-3 mmhg, non-variable with a negative fio2 test.The ct scan showed a good implantation; however, the day after its implementation, the temperature showed improbable values.Additional information received as follows: date of implementation: (b)(6) 2024.Date of explanting: (b)(6) 2024.Has another catheter been inserted? yes, the (b)(6) 2024.How was the patient followed up when the values were inaccurate? empiric management and control by ct scanner and infusion.Decision to replace one on this basis on 16 july.Complicated placement of a small extra-subdural hematoma.2nd implantation of 16 july with hematoma.2nd probe was indeed a licox.It worked well but after delay with low initial values and low reactivity at fio2 increase.The hematoma was secondary to the insertion of the probe.Did the issue(s) with the product arise before a surgery (patient prepared/under anesthesia)? during surgery? when finishing/finalizing the surgery? the procedure for implantation went well.The value during monitoring was aberrant and not interpretable.Did the issue(s) cause any increase of patient care (= ou > 30 minutes)? no.Consequences for patient? attempt to use monitoring for neuro-reanimation.Patient care was not appropriate for several hours.Only if applicable: did the issue(s) result in smoke, fire, and/or burns? no.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The kit containing cc1.P1 and the ip2 introducer ( ip2p) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Device history record (dhr) review - lot number information has been provided; therefore, dhr was reviewed and conformed to the specifications when released to stock.Probable root cause - without actual device to investigate, the exact root cause could not be determined.The probable root cause for the reported complaint could be due to improper handling of the device.As referenced in the licox user's manual lcx02, 60905921 rev c: immediately after inserting the pto2 probe, the pto2 readings are influenced by the evolving microtrauma.This normally applies to the first 20 minutes to 2 hours after insertion.During this phase, the pto2 values do not provide reliable information about tissue oxygenation.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
KIT CONTAINING CC1.P1 AND THE IP2 INTRODUCER
Common Device Name
LICOX BOLTS CATHETERS & KITS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19957455
Report Number3013886523-2024-00242
Device Sequence Number15653713
Product Code GWM
UDI-Device Identifier10381780250333
UDI-Public10381780250333
Combination Product (Y/N)N
PMA/510(K) Number
K040235
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue NumberIP2P
Device Lot Number73552213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date08/10/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown